Advertisement

Complex Analysis and Operator Theory

, Volume 12, Issue 4, pp 849–857 | Cite as

Normal Truncated Toeplitz Operators

  • Cheng Chu
Article

Abstract

The characterization of normal truncated Toepltiz operators is first given by Chalendar and Timotin. We give an elementary proof of their result without using the algebraic properties of truncated Toeplitz operators.

Keywords

Truncated Toeplitz operator Normal operator 

Mathematics Subject Classification

Primary 47 

References

  1. 1.
    Chalendar, I., Timotin, D.: Commutation relations for truncated Toeplitz operators. Oper. Matrices 8(3), 877–888 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Sarason, D.: Algebraic properties of truncated Toeplitz operators. Oper. Matrices 1(4), 491–526 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Sedlock, N.A.: Algebras of truncated Toeplitz operators. Oper. Matrices 5, 309–326 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Treil, S.: A remark on the reproducing kernel thesis for Hankel operators. St. Petersb. Math. J. 26(3), 479–485 (2015)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer International Publishing AG 2017

Authors and Affiliations

  1. 1.Department of MathematicsVanderbilt UniversityNashvilleUSA

Personalised recommendations